Sign in
Non-leaking Cystoid Maculopathy Secondary to Systemic Paclitaxel
Journal article   Peer reviewed

Non-leaking Cystoid Maculopathy Secondary to Systemic Paclitaxel

Dimple Modi and Sander R Dubovy
Ophthalmic surgery, lasers & imaging retina, Vol.44(2), pp.183-186
2013-03
PMID: 23429715

Abstract

Lung Neoplasms - drug therapy Macular Edema - chemically induced Lung Neoplasms - chemistry Biomarkers, Tumor - analysis Tomography, Optical Coherence Humans Middle Aged Paclitaxel - adverse effects Lymphatic Metastasis Breast Neoplasms - drug therapy Carcinoma, Ductal, Breast - chemistry Breast Neoplasms - chemistry Carcinoma, Ductal, Breast - drug therapy Lung Neoplasms - secondary Breast Neoplasms - pathology Macular Edema - physiopathology Macular Edema - diagnosis Female Visual Acuity - physiology Carcinoma, Ductal, Breast - secondary Antineoplastic Agents, Phytogenic - adverse effects Fluorescein Angiography
Taxane-associated maculopathy is scarcely reported in the literature but should be considered as a known complication of intravenous use of the chemotherapy medication to ophthalmologists as well as primary care physicians and oncologists. We report a case of paclitaxel maculopathy in a 61-year-old female who received treatment with this drug for metastatic breast cancer. This is the first known case to report complete resolution of the maculopathy after cessation of the drug.

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Citation topics
1 Clinical & Life Sciences
1.219 Cancer Drugs
1.219.1208 Paclitaxel
Web Of Science research areas
Ophthalmology
Surgery
ESI research areas
Clinical Medicine

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

#3 Good Health and Well-Being

Source: InCites

Details